# SDR FDEA201408072110

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK X= -47.5 AT STATION 695 GOUGED.  AFTER FURTHER INVESTIGATION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5 SHEET 1.  REMOVED 2 EA FLOOR PANELS FOR ACCESS IAW AMM 53-21-29.  CUT DAMAGED SEAT TRACK FROM STATION 685 TO 705, RBL 47.5 IAW SRM 53-20-00.  FABRICATED SPLICE HAT & SPLICE PLATE FROM T14 1083310 & T14 1083401.  LOCATED & DRILLED IAW SRM 51-31-01.  INSTALLED NEW SEAT TRACK & SPLICES IAW SRM 51-31 01.  REINSTALLED 2 EA FLOOR PANELS IAW SRM 51-31-01.  MAJOR REPAIR.
